A relation between Fourier and Mellin averages
Compositio Mathematica, Volume 17 (1965-1966), p. 146-148
@article{CM_1965-1966__17__146_0,
     author = {Rubel, Lee A.},
     title = {A relation between Fourier and Mellin averages},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {146-148},
     zbl = {0143.34703},
     mrnumber = {203381},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__146_0}
}
Rubel, L. A. A relation between Fourier and Mellin averages. Compositio Mathematica, Volume 17 (1965-1966) pp. 146-148. http://www.numdam.org/item/CM_1965-1966__17__146_0/

G.H. Hardy [1] Divergent Series, Oxford, 1949. | MR 30620 | Zbl 0032.05801

L.A. Rubel [2] Maximal means and Tauberian theorems, Pacific J. Math., Vol. 10, No. 3, 1960, pp. 997-1007. | MR 114074 | Zbl 0096.04001